MAUDE Adverse Event Report: CIRPRO DE DELICIAS S.A. DE C.V. SMARTGOWN, X-LARGE/X-LONG, RAGLAN; GOWN, SURGICAL

CIRPRO DE DELICIAS S.A. DE C.V. SMARTGOWN, X-LARGE/X-LONG, RAGLAN; GOWN, SURGICAL
Catalog Number 39049
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 05/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer cannot identify the exact gown worn by the resident, however it is believed that this could be the involved catalog number.The resident is no longer there, so no additional information is available.The lot number was not provided, therefore the device history record could not be reviewed.The sample was not available for evaluation.Historical trending was done for the last year, and this is the only reported incident for this product for this issue; therefore this is considered to be an isolated event.Based on the information provided and without a sample evaluation, the reported issue of strike through was unable to be confirmed.The root cause was not determined, and no corrective action taken.All finished goods are made from qualified material that is tested before use.Final finished product must meet product specification and process requirements before final release to salable inventory.We will continue to monitor complaints for issues of this nature.
 
Event or Problem Description
A resident got blood on his arm and down to his hand while doing an abdominal surgery.Apparently there was no hole on the sleeve.Since the resident had a blister on one finger, (b)(6) and (b)(6) testing was done on the patient.

Brand Name
SMARTGOWN, X-LARGE/X-LONG, RAGLAN
Common Device Name
GOWN, SURGICAL
Manufacturer (Section D)
CIRPRO DE DELICIAS S.A. DE C.V.
las virgenes industrial park,
delicias, chihuahua 33019
MX  33019
MDR Report Key7613986
Report Number1423537-2018-00210
Device Sequence Number1555625
Product Code FYA
UDI-Device Identifier10885380108693
UDI-Public10885380108693
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number39049
Device Lot NumberNOT AVAILABLE
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2018
Initial Report FDA Received Date06/19/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;